Annals of Indian Academy of Neurology

Year
: 2001  |  Volume : 4  |  Issue : 4  |  Page : 215--216

Carbamazepine Induced Lymphadenopathy-A Rare Hypersensitivity Reaction


P.T Acharya1, R Srinivasa2, A Nalini3 
1 
2 
3 

Correspondence Address:
P.T Acharya


We report an unusual hypersensitivity reaction to carbamazephine. A seven year old girl with seizure disorder presented with lymphadenopathy while on carbamazepine. Fine needle aspiration and cytology of lymph nodes revealed features of reactive amenities. Spontaneous resolution of lymphadenopathy was notices after carbamazepine was discontinued. A diagnosis of drug-induced lymphadenopathy was considered.


How to cite this article:
Acharya P, Srinivasa R, Nalini A. Carbamazepine Induced Lymphadenopathy-A Rare Hypersensitivity Reaction.Ann Indian Acad Neurol 2001;4:215-216


How to cite this URL:
Acharya P, Srinivasa R, Nalini A. Carbamazepine Induced Lymphadenopathy-A Rare Hypersensitivity Reaction. Ann Indian Acad Neurol [serial online] 2001 [cited 2020 Apr 8 ];4:215-216
Available from: http://www.annalsofian.org/article.asp?issn=0972-2327;year=2001;volume=4;issue=4;spage=215;epage=216;aulast=Acharya;type=0